MathSciNet Relay Station
MathSciNet bibliographic data
MR2303522 32Q15 (14L24 53C25 53C55 58E11)
Székelyhidi, Gábor Extremal metrics and $K$-stability. Bull. Lond. Math. Soc. 39 (2007), no. 1, 76–84.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement